MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTALINK BURR; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTALINK BURR; CATHETER, CORONARY, ATHERECTOMY
Model Number 3320
Medical Device Problem Codes Entrapment of Device (1212); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1-initial reporter facility name: (b)(6) university.E1-initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported that the burr was stuck in the lesion.The target lesion was located in the coronary artery.A 1.50mm rotalink burr was selected for use.During the procedure, inside the patient, the burr was stuck.The procedure was completed using another of the same device.There were no complications, and patient was stable after the procedure.
 
Additional Manufacturer Narrative
E1-initial reporter facility name: (b)(6).E1-initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported that the burr was stuck in the lesion.The target lesion was located in the coronary artery.A 1.50mm rotalink burr was selected for use.During the procedure, inside the patient, the burr was stuck.The procedure was completed using another of the same device.There were no complications, and patient was stable after the procedure.It was further reported that the burr was stuck outside the body.

Brand Name
ROTALINK BURR
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23898865
Report Number2124215-2025-93222
Device Sequence Number20080971
Product Code MCX
UDI-Device Identifier08714729185857
UDI-Public(01)08714729185857(17)270630(10)36865794
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3320
Device Catalogue Number3320
Device Lot Number0036865794
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Supplement Date Received by Manufacturer01/05/2026
Initial Report FDA Received Date12/26/2025
Supplement Report FDA Received Date01/26/2026
Date Device Manufactured06/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age54 YR
Patient SexMale
Patient Weight70 KG